| Model Number |
G6626526 |
| Medical Device Problem Code |
Crack (1135)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/03/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Information was received from multiple sources (manufacturer representative, distributor) regarding a patient having spinal therapy for unknown indication.It was reported that the hcp placed the implant in position using the freehand inserter and put the screws.When they viewed via the microscope before engaging the locking mechanism, they saw a crack in the anterior portion of the implant near the locking mechanism.On seeing the crack on the implant, they removed the screws and replaced it with a new divergence stand-alone cage and finished the procedure.There was no patient symptom reported.There were no further complications reported regarding the event.
Additional Manufacturer Narrative
B5.Desc evt problem updated medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Information was received from multiple sources (manufacturer representative, distributor) regarding a patient having spinal therapy for unknown indication.It was reported that the hcp placed the implant in position usingthe freehand inserter and put the screws.When they viewed via the microscope before engaging the locking mechanism, they saw a crack in the anterior portion of the implant near the locking mechanism.On seeing the crack on the implant, they removed the screws and replaced it with a new divergence stand-alone cage and finished the procedure.There was no patient symptom reported.There were no further complications reported regarding the event.(b)(6) 2024, update received the procedure was an acdf (anterior cervical discectomy and fusion) when the event occurred.
Additional Manufacturer Narrative
H3: product analysis #part : g6626746 : lot # 25re visual and optical inspection revealed the implant was returned damaged.The implant has cracked next to where the release/lock mechanism is.The implant is fragile and can be overloaded.The damage appears to be from overload during the implantation procedure medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.